It is currently Tue Oct 16, 2018 3:15 pm


All times are UTC




Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Citalopram
PostPosted: Mon Sep 23, 2013 9:15 am 

Joined: Tue Sep 17, 2013 7:39 pm
Posts: 3
Hi I've been on 20mg Citalopram for about 3 years now and it has been very successful in reducing my severe 2 week long pms to a couple of days of irritability. However in recent months I have been noticing the old angry me resurfacing and this last month I lost my temper big time on a couple of occasions, reminding me of how I used to be. Do you think I have got used to the level of Citalopram and should ask for an increase? But will I then in a few more years need another increase, and then another? I don't think I want to simply keep increasing the dose. Does anyone have any experience of this happening and what did you do?

Thanks in anticipation :)


Top
Offline Profile  
 
 Post subject: Re: Citalopram
PostPosted: Tue Sep 24, 2013 9:06 am 

Joined: Tue Sep 17, 2013 7:39 pm
Posts: 3
Doesn't anyone have any advice / experience re. this? :cry:


Top
Offline Profile  
 
 Post subject: Re: Citalopram
PostPosted: Fri Sep 27, 2013 10:54 am 

Joined: Wed Sep 25, 2013 3:04 pm
Posts: 12
Hi Dawn, unfortunately I don't have any experience on this, but just wanted to send a "hello". Maybe a trip to your GP to discuss if they are understanding. Sorry that's not much help is it!


Top
Offline Profile  
 
 Post subject: Re: Citalopram
PostPosted: Fri Sep 27, 2013 1:00 pm 

Joined: Thu Nov 29, 2012 5:00 pm
Posts: 79
Hi Dawn, Afraid I don't have anything to offer either but agree with Hopeful that maybe a trip to your GP might be the best bet. Let us know how you get on.

_________________
38 years old. Suffered PMDD for many many years. Had very successful treatment on GnRH Analogues and oestrogen only HRT. Had TAH + BSO 15/11/12 for severe complex atypical hyperplasia. Hopefully now completely symptom free permanently.


Top
Offline Profile  
 
 Post subject: Re: Citalopram
PostPosted: Thu Oct 10, 2013 8:45 am 

Joined: Fri Oct 04, 2013 12:12 am
Posts: 4
Hi Dawn
It's hard to say as pmdd isn't a mental health issue, I think it's an intolerance to the hormone progesterone - with saying that I take an AD called duloxetine which just takes the edge off my pmdd n gets me thru the month. Over the years I've tried many diff AD's and I'd say that you need a small increase as your body has got used to them. You won't necessarily need to increase further over time but you may need to try a different AD in the long run if u haven't managed by then to have other medical help for your pmdd. I tried citalopram three years ago and it made my pmdd worse but everyone's different in how they respond to medications aren't they.
I hope this helps x


Top
Offline Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group
Theme created StylerBB.net Change colors.